Is It SAFE to Have Lipo to my Upper Torso and Legs for a BBL if You're Taking Plavix & Asprin?
- Asked by Fabulous Fifty
- 8 months ago
Hi I am considering having aggressive lipo on my Upper torso, and thighs for a BBL I'm currently on Plavix and asprin. How many days prior to surgery should I STOP taking my plavix and asprin? And how many days after surgery should I START back on my Plavix / asprin.
Lipo, Plavix, ASA
It is not recommended to have agressive lipo for a NNL on Plavix & ASA. Typically it is stopped 2 weeks before and after surgery. The more important question is why are you on both medicines and does your primary care physician or Cardiologist support stopping the medicines for a BBL. Discuss this matter with both your surgeon and primary physician. Be safe. All the best.
Is It SAFE to Have Lipo to my Upper Torso and Legs for a BBL if You're Taking Plavix & Aspirin?
You should definitely have discontinued aspirin and Plavix for 2 weeks prior to surgery and for a period of time afterwards. There is a lot of information that will have to be filled in to determine if the surgery could be safely performed. The reasons for taking aspirin and Plavix need to be ascertained, and the doctor who prescribed their use will have to determine if the surgery and their discontinuation would be safe as well. Kenneth Hughes, MD Los Angeles, CA
Elective Surgery on Plavix and Aspirin?
If you are taking plavix and aspirin then maybe you are not a great candidate for elective surgery.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.